# SDR SWIA201334828

- Difficulty date: September 13, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 27,370 hours, 24,726 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED ON FS 621 BULKHEAD WEB, FWD FACE, ABOVE UPPER CARGO DOOR TRACK FITTING.  C-CHECK REPAIRED CRACK ON FS621 BULKHEAD WEB, FWD FACE, ABOVE UPPER  CARGO DOOR TRACK FITTING IAW REO.
